Alert archive / Kentucky / River Flood Warnings in 2009
River Flood Warning 21, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Apr 14, 2009, 11:01 AM CDT for Alexander County, Pulaski County, Illinois; 4 counties in Kentucky; Mississippi County, Missouri. It took effect at Apr 15, 2009, 10:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 11:01 AM CDT (16:01 UTC)
- In effect from
- Apr 15, 2009, 10:00 AM CDT
- Expired
- Apr 18, 2009, 11:09 AM CDT
- In force
- 3 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Alexander County, IL, Pulaski County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, Mississippi County, MO
The radar
The Paducah radar (KPAH), 36 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Cairo (CIRI2).
- Action stage
- 32 ft
- Minor stage
- 40 ft
- Moderate stage
- 47 ft
- Major stage
- 53 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KPAH 141601 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1101 AM CDT TUE APR 14 2009 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... MISSOURI... OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD... CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES .DUE TO PERSISTENT FLOODING ALONG THE WABASH TRIBUTARY AND THE HEAVY RAINS WHICH FELL OF THE PAST WEEKEND...MINOR FLOODING WILL DEVELOP ON THE LOWER OHIO RIVER AT CAIRO ILLINOIS. SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-153-KYC007-039-075-105-MOC133-152001- /O.NEW.KPAH.FL.W.0021.090415T1500Z-000000T0000Z/ /CIRI2.1.ER.090415T1500Z.090417T1200Z.000000T0000Z.NO/ 1101 AM CDT TUE APR 14 2009 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT CAIRO. * FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11 AM TUESDAY THE STAGE WAS 39.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 40.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CREST NEAR 41.5 FEET BY FRIDAY MORNING. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
8 follow-up statements
000 WGUS83 KPAH 150419 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1119 PM CDT TUE APR 14 2009 ...THE FLOOD WARNING CONTINUES FOR A PORTION OF THE OHIO RIVER IN ILLINOIS...KENTUCKY AND MISSOURI...AFFECTING AREAS NEAR CAIRO... .RIVER LEVELS CONTINUE TO SLOWLY RISE WITH MINOR FLOODING EXPECTED TO BEGIN ON WEDNESDAY WITH CRESTING EXPECTED ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-153-KYC007-039-075-105-MOC133-160819- /O.CON.KPAH.FL.W.0021.090415T1500Z-000000T0000Z/ /CIRI2.1.ER.090415T1500Z.090417T1200Z.000000T0000Z.NO/ 1119 PM CDT TUE APR 14 2009 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 PM TUESDAY THE STAGE WAS 39.8 FEET. * FLOOD STAGE IS 40.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CREST NEAR 41.5 FEET BY FRIDAY MORNING. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
000 WGUS83 KPAH 151509 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1009 AM CDT WED APR 15 2009 ...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AFFECTING AREAS IN ILLINOIS...KENTUCKY AND MISSOURI.. .WATER LEVELS ON THE LOWER OHIO RIVER CONTINUE TO SLOWLY RISE, WITH CRESTING EXPECTED AT CAIRO ILLINOIS BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-153-KYC007-039-075-105-MOC133-161909- /O.CON.KPAH.FL.W.0021.000000T0000Z-000000T0000Z/ /CIRI2.1.ER.090415T0800Z.090417T0600Z.000000T0000Z.NO/ 1009 AM CDT WED APR 15 2009 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM WEDNESDAY THE STAGE WAS 40.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 41.0 FEET BY FRIDAY MORNING, THEN BEGIN FALLING. $$
000 WGUS83 KPAH 160127 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 827 PM CDT WED APR 15 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...KENTUCKY...INDIANA.. LITTLE WABASH RIVER AT CARMI AFFECTING GALLATIN...WAYNE AND WHITE COUNTIES MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER... JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD... CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES WABASH RIVER AT NEW HARMONY AFFECTING GALLATIN...WABASH...WHITE... GIBSON AND POSEY COUNTIES .HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-191-193-170527- /O.CON.KPAH.FL.W.0018.000000T0000Z-090423T0700Z/ /CARI2.1.ER.090412T2222Z.090417T0600Z.090422T0700Z.NO/ 827 PM CDT WED APR 15 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE WABASH RIVER AT CARMI. * UNTIL THURSDAY APRIL 23...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM WEDNESDAY THE STAGE WAS 30.4 FEET. * FLOOD STAGE IS 27.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 30.7 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. $$ ILC003-077-181-MOC031-157-201-170526- /O.CON.KPAH.FL.W.0020.000000T0000Z-090418T1200Z/ /CPGM7.1.ER.090415T1830Z.090416T1200Z.090417T1200Z.NO/ 827 PM CDT WED APR 15 2009 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 32.1 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. $$ ILC003-153-KYC007-039-075-105-MOC133-170526- /O.CON.KPAH.FL.W.0021.000000T0000Z-000000T0000Z/ /CIRI2.1.ER.090415T0800Z.090417T0600Z.000000T0000Z.NO/ 827 PM CDT WED APR 15 2009 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 40.6 FEET. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 41.0 FEET BY FRIDAY MORNING THEN BEGIN FALLING. $$ ILC059-185-193-INC051-129-170526- /O.CON.KPAH.FL.W.0017.000000T0000Z-000000T0000Z/ /NHRI3.1.ER.090410T1100Z.090416T1800Z.000000T0000Z.NO/ 827 PM CDT WED APR 15 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 17.2 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY EARLY FRIDAY MORNING THEN BEGIN FALLING. $$
000 WGUS83 KPAH 161449 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 949 AM CDT THU APR 16 2009 ...THE FLOOD WARNING CONTINUES FOR THE LOWER OHIO RIVER AFFECTING AREAS IN ILLINOIS...KENTUCKY AND MISSOURI... .WATER LEVELS CONTINUE TO SLOWLY RISE ALONG THE LOWER OHIO RIVER WITH CRESTING EXPECTED AT CAIRO ILLINOIS DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-153-KYC007-039-075-105-MOC133-171849- /O.EXT.KPAH.FL.W.0021.000000T0000Z-090421T0600Z/ /CIRI2.1.ER.090415T0800Z.090417T0600Z.090420T0600Z.NO/ 949 AM CDT THU APR 16 2009 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM THURSDAY THE STAGE WAS 40.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 41.0 FEET BY TOMORROW MORNING. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
000 WGUS83 KPAH 170153 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 853 PM CDT THU APR 16 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... MISSISSIPPI RIVER AT CAPE GIRARDEAU AFFECTING ALEXANDER... JACKSON...UNION...CAPE GIRARDEAU...PERRY AND SCOTT COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY...MISSOURI...INDIANA.. LITTLE WABASH RIVER AT CARMI AFFECTING GALLATIN...WAYNE AND WHITE COUNTIES OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD... CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES WABASH RIVER AT NEW HARMONY AFFECTING GALLATIN...WABASH...WHITE... GIBSON AND POSEY COUNTIES .HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-191-193-180553- /O.CON.KPAH.FL.W.0018.000000T0000Z-090423T0900Z/ /CARI2.1.ER.090412T2222Z.090417T0130Z.090422T0900Z.NO/ 853 PM CDT THU APR 16 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE WABASH RIVER AT CARMI. * UNTIL THURSDAY APRIL 23...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM THURSDAY THE STAGE WAS 30.9 FEET. * FLOOD STAGE IS 27.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$ ILC003-153-KYC007-039-075-105-MOC133-180552- /O.CON.KPAH.FL.W.0021.000000T0000Z-090421T0600Z/ /CIRI2.1.ER.090415T0800Z.090417T0600Z.090420T0600Z.NO/ 853 PM CDT THU APR 16 2009 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 40.8 FEET. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 41.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. $$ ILC059-185-193-INC051-129-180552- /O.CON.KPAH.FL.W.0017.000000T0000Z-090424T0600Z/ /NHRI3.1.ER.090410T1100Z.090417T0600Z.090423T0600Z.NO/ 853 PM CDT THU APR 16 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL FRIDAY APRIL 24...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 17.3 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. $$ ILC003-077-181-MOC031-157-201-170223- /O.CAN.KPAH.FL.W.0020.000000T0000Z-090417T1538Z/ /CPGM7.1.ER.090415T1830Z.090416T0500Z.090416T2319Z.NO/ 853 PM CDT THU APR 16 2009 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT CAPE GIRARDEAU. * AT 8:00 PM THURSDAY THE STAGE WAS 31.9 FEET. * FELL BELOW FLOOD STAGE AT 6:19 PM THURSDAY. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 31.0 FEET BY SATURDAY MORNING. $$
000 WGUS83 KPAH 171603 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1103 AM CDT FRI APR 17 2009 ...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD...CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES IN ILLINOIS...KENTUCKY AND MISSOURI... .THE OHIO RIVER AT CAIRO HAS CRESTED SLIGHTLY ABOVE FLOOD STAGE AND SHOULD FALL BELOW FLOOD STAGE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-153-KYC007-039-075-105-MOC133-182003- /O.EXT.KPAH.FL.W.0021.000000T0000Z-090420T0000Z/ /CIRI2.1.ER.090415T0800Z.090416T2100Z.090419T0000Z.NO/ 1103 AM CDT FRI APR 17 2009 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 40.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 40.0 FEET. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
000 WGUS83 KPAH 180301 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1001 PM CDT FRI APR 17 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY...MISSOURI... OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD... CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...INDIANA.. LITTLE WABASH RIVER AT CARMI AFFECTING GALLATIN...WAYNE AND WHITE COUNTIES WABASH RIVER AT NEW HARMONY AFFECTING GALLATIN...WABASH...WHITE... GIBSON AND POSEY COUNTIES .HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-191-193-190701- /O.CON.KPAH.FL.W.0018.000000T0000Z-090423T0800Z/ /CARI2.1.ER.090412T2222Z.090417T2100Z.090422T0800Z.NO/ 1001 PM CDT FRI APR 17 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE WABASH RIVER AT CARMI. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 PM FRIDAY THE STAGE WAS 31.1 FEET. * FLOOD STAGE IS 27.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$ ILC003-153-KYC007-039-075-105-MOC133-190701- /O.EXT.KPAH.FL.W.0021.000000T0000Z-090419T1800Z/ /CIRI2.1.ER.090415T0800Z.090416T2100Z.090418T1800Z.NO/ 1001 PM CDT FRI APR 17 2009 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT CAIRO. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 40.2 FEET. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. $$ ILC059-185-193-INC051-129-190700- /O.CON.KPAH.FL.W.0017.000000T0000Z-090424T0000Z/ /NHRI3.1.ER.090410T1100Z.090417T0400Z.090423T0000Z.NO/ 1001 PM CDT FRI APR 17 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT NEW HARMONY. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 17.2 FEET. * FLOOD STAGE IS 15.0 FEET. $$
000 WGUS83 KPAH 181609 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1109 AM CDT SAT APR 18 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE OHIO RIVER AT CAIRO AFFECTING ALEXANDER...PULASKI...BALLARD...CARLISLE...FULTON...HICKMAN AND MISSISSIPPI COUNTIES IN ILLINOIS...KENTUCKY AND MISSOURI... .THE OHIO RIVER HAS FALLEN BELOW FLOOD STAGE AT CAIRO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC003-153-KYC007-039-075-105-MOC133-181639- /O.CAN.KPAH.FL.W.0021.000000T0000Z-090419T1800Z/ /CIRI2.1.ER.090415T0800Z.090416T2100Z.090418T0845Z.NO/ 1109 AM CDT SAT APR 18 2009 THE FLOOD WARNING IS CANCELLED FOR THE OHIO RIVER AT CAIRO. * AT 10:00 AM SATURDAY THE STAGE WAS 39.8 FEET. * FELL BELOW FLOOD STAGE AT 3:45 AM SATURDAY. * FLOOD STAGE IS 40.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 39.7 FEET BY TOMORROW MORNING. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:48 AM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Apr 14, 6:48 AM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 648 AM CDT TUE APR 14 2009 .UPDATE... REVISED AVIATION SECTION FOR 12Z TAFS. && .DISCUSSION... MAIN CONCERNS FOR THIS FORECAST INVOLVE LINGERING LOW CLOUDS AND IMPACTS ON TEMPERATURES POSSIBLY THROUGH THURSDAY. THE 00Z MODELS ARE IN AGREEMENT THROUGH THE END OF THE WORK WEEK. THE STORM SYSTEM THAT HAS BROUGHT SHOWERS AND THUNDERSTORMS TO THE REGION THE LAST COUPLE OF DAYS WILL SLOWLY WOBBLE EASTWARD THROUGH THE OHIO VALLEY...EVENTUALLY OPENING UP AND REACHING THE MID-ATLANTIC COAST LATE WEDNESDAY. MEANWHILE...ANOTHER LARGE TROUGH WILL ESTABLISH ITSELF OVER THE INNER MOUNTAIN WEST. THIS RESULTS IN A VERY SKINNY RIDGE ALOFT DEVELOPING JUST TO OUR WEST. SOUNDS LIKE WE SHOULD HAVE A NICE STRETCH OF WEATHER AND A SIMPLE FORECAST...ESPECIALLY WITH THE MODEL AGREEMENT. HOWEVER...WITHIN THIS PATTERN A SERIES OF 2 OR 3 IMPULSES WILL RIDE DOWN THE WEST SIDE OF THE DEPARTING STORM SYSTEM AND THROUGH THE QUAD STATE TODAY THROUGH WEDNESDAY NIGHT. AT THE SURFACE...THIS WILL KEEP THE SURFACE HIGH CENTERED GENERALLY WEST OF THE AREA...AND THE AREA WILL REMAIN IN CYCLONIC FLOW IN THE LOW-LEVELS. THE MAIN PROBLEM IS THAT THE LOW CLOUDS OVER THE REGION THIS MORNING ARE LIKELY TO LINGER OVER MOST OF THE AREA THROUGH AT LEAST WEDNESDAY. NAM AND GFS DATA INDICATE SIGNIFICANT RELATIVE HUMIDITY HANGING OUT AT AND BELOW 850MB THROUGH TONIGHT AND TO VARYING DEGREES INTO EARLY THURSDAY...ESPECIALLY IN THE EASTERN HALF OF THE AREA. STATISTICAL GUIDANCE IS SUPPORTIVE OF LOW CLOUDS LINGERING...WITH NAM-BASED MET GUIDANCE INDICATING IFR/MVFR CEILINGS OVER THE ENTIRE BULLETIN WHICH GOES THROUGH THURSDAY. GIVEN THE HIGH AMPLITUDE...ALMOST BLOCKY PATTERN FOR THE REMAINDER OF THE WEEK...IT SEEMS LOGICAL THAT THE LOW CLOUDS WILL BE AROUND AWHILE. WE TYPICALLY LOOK FOR SOMETHING TO PUSH THEM OUT OF THE AREA...AND THAT PUSH IS NOT PRESENT UNTIL THURSDAY AT THE EARLIEST. ENDED UP HOLDING MOSTLY CLOUDY CONDITIONS OVER THE ENTIRE AREA UNTIL LATE TONIGHT...WHEN SOME CLEARING IS INDICATED OVER WESTERN PORTIONS OF SOUTHEAST MISSOURI. KEPT THE CLOUDS OVER MOST OF THE AREA EAST OF THE MISSISSIPPI THROUGH THE DAY WEDNESDAY BEFORE INDICATING MORE CLEARING THROUGHOUT THE AREA HEADING INTO EARLY THURSDAY...WHICH IS PROBABLY TOO SOON. TRIED TO BLEND AS BEST AS POSSIBLE WITH NEIGHBORING GRIDS. IMPACT ON TEMPERATURES IS OBVIOUS. THERE SHOULD BE GOOD COLD ADVECTION...AND LITTLE OR NO INSOLATION TODAY...SO WILL SEE LESS THAN 10 DEGREE RISE TODAY...WITH SOME LOCATIONS IN SOUTHERN ILLINOIS NOT GETTING OUT OF THE 40S. IF CLEARING DOES HAPPEN LATE TONIGHT...SOME VALLEY REGIONS OF THE OZARK FOOTHILLS COULD SEE SOME PATCHY FROST. CONFIDENCE IS TOO LOW AT THIS TIME TO MENTION IT IN THE FORECAST...BUT THE DAY SHIFT WILL HAVE TO MONITOR IT CLOSELY. SHOULD SEE NICE GRADIENT FROM EAST TO WEST ACROSS THE AREA ON WEDNESDAY. GENERALLY STAYED AT OR BELOW LOWEST GUIDANCE FOR HIGHS TODAY THROUGH THURSDAY. THE 00Z GFS AND ECMWF CONTINUE TO BE IN VERY GOOD AGREEMENT IN THE SYNOPTIC PATTERN OVER THE NEXT 7 DAYS. OUR NEXT SIGNIFICANT CHANCE OF PRECIPITATION IS STILL ON TRACK TO ARRIVE IN THE QUAD STATE EARLY SATURDAY...WHICH LOOKS GOOD COMPARED WITH THE EXISTING WET WEEKEND FORECAST. MADE NO SIGNIFICANT CHANGES BEYOND FRIDAY. && .AVIATION... MOISTURE ROTATING AROUND AN UPPER LEVEL LOW OVER THE OHIO RIVER VALLEY WILL KEEP PLENTY OF LOW CLOUDS...MAINLY OF A MVFR NATURE... IN THE FORECAST OVER THE NEXT 24 HOURS. THE KCGI AND KPAH TERMINALS MAY TRANSITION TO VFR FOR A FEW HOURS LATE THIS AFTERNOON AND EVENING. EXPECT A GRADUAL REDUCTION IN CEILINGS THROUGH THE MVFR CATEGORY OVERNIGHT. NORTHWEST WINDS 10 TO 15 KNOTS WILL PREVAIL TODAY...AND A FEW GUSTS COULD APPROACH 20 KNOTS. WINDS WILL SUBSIDE TO LESS THAN 10 KNOTS TONIGHT. A FEW SHOWERS MAY AFFECT THE KEVV AND KOWB TERMINALS THIS AFTERNOON. VISIBILITIES WILL NOT BE AN ISSUE OUTSIDE OF LOCAL MVFR CONDITIONS IN AFOREMENTIONED SHOWER ACTIVITY. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && PUBLIC.....DRS AVIATION...RJP
Hazardous weather outlook, Apr 14, 4:22 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 422 AM CDT TUE APR 14 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-151000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 422 AM CDT TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SOME PATCHY FROST MAY BE POSSIBLE IN THE VALLEYS OF THE OZARK FOOTHILLS IN SOUTHEAST MISSOURI LATE TONIGHT. FROST WILL ONLY DEVELOP IF SKIES CLEAR...WHICH IS NOT EXPECTED IN THAT AREA UNTIL VERY LATE TONIGHT. TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE MID 30S. THOSE WITH SENSITIVE VEGETATION IN THAT AREA MAY WANT TO TAKE PROTECTIVE ACTION...JUST TO BE SAFE. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE AREA SATURDAY THROUGH SUNDAY NIGHT. THE PRIMARY CONCERN WILL BE LOCALLY HEAVY RAINFALL. HOWEVER AT THIS TIME...A FEW SEVERE THUNDERSTORMS CAN NOT BE RULED OUT. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH FRIDAY. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:58 AM CDT | River Flood Warning | PAH | Alexander, Jackson, Union | 58 hr |
Nearby
River Flood Warnings in Kentucky, 2009River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.